# SDR RAIA201008300002

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,783 hours, 24,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE CENTER FLOOR TRACK EMERGENCY LIGHTS AND LT AND RT EMERGENCY EXIT SIGNS INOP.  FERRY FLIGHT TO PIT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED AND INVERTER.  ALSO, FOUND THE LIGHT STRIP SHORTED OUT.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
